# SDR COMA0560104

- Difficulty date: February 2, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 25,345 hours, 23,802 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: 14463108
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5869 RIGHT WING ANTI ICE DUCT WARNING.  REPLACED THE OUTBOARD PICOLO TUBE.
